# SDR 2004UALA00286

- Difficulty date: February 28, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 53,790 hours, 5,997 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Nr 2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 RIGHT SLIDE FAILED OVER PRESSURE TEST AT 3.80 PSI DURING OVERHAUL.  SLIDE OEM ANALYSIS OF FAILURE WAS INCONCLUSIVE.  INFLATABLE PORTION OF SLIDE SCRAPPED.
